Our Products

Solpa-Extra Soluble Tabs - 24s

Solpa-Extra Soluble Tablets contain two active ingredients. Paracetamol is a painkiller and also reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.

€7.00

This product is only available for purchase by over 18s.

Delivery Options

  • Free click & collect available
  • Free delivery available on all orders over €50.00
  • Delivery charge of just €5.00 on all other orders

Product Description

The dual action of the ingredients provides fast and effective pain relief from headache and migraine with or without warning signs (aura). They can also relieve backache, muscle and joint pain, toothache, period pain, neuralgia, sore throat and the fever, aches and pains of colds and flu.

Dosage

Adults (including elderly) and adolescents aged 16 years and over:

Adolescents 12-15 years of age:

Avoid too much caffeine in drinks like coffee and tea

Do not take Solpa-Extra Soluble Tablets: 

The active substances are paracetamol and caffeine. Each tablet contains 500 mg paracetamol and 65 mg caffeine.

Keep all medicines out the sight and reach of children.

Patient Info: https://www.medicines.ie/medicines/solpa-extra-soluble-tablets-33783/patient-info

 / 

Toggle FullscreenExit